# SDR DALA1033226705

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 37,032 hours, 13,911 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE IN FIRST CLASS.  REPLACED EMERGENCY POWER SUPPLY M731 AND REPAIRED WIRING AT SEATS 3CD AND 4CD PER WDM 33-51-16.  TESTS GOOD.  (2010-D1398) (DL757103240)
